Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 97, NWS Jackson, MS

April 7, 2019Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 7, 2019, 12:59 PM CDT for Yazoo County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2019, 12:59 PM CDT (17:59 UTC)
Expired
Apr 7, 2019, 1:24 PM CDT
In force
25 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

566 
WUUS54 KJAN 071759
SVRJAN
MSC163-071845-
/O.NEW.KJAN.SV.W.0097.190407T1759Z-190407T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1259 PM CDT SUN APR 7 2019

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  West central Yazoo County in central Mississippi...

* Until 145 PM CDT.

* At 1259 PM CDT, a severe thunderstorm was located near Phoenix, or
  13 miles east of Valley Park, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Tinsley around 140 PM CDT.

Other locations impacted by this severe thunderstorm include
Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3263 9069 3264 9070 3266 9069 3266 9068
      3267 9066 3270 9067 3281 9061 3273 9042
      3258 9065 3259 9066 3259 9067 3260 9069
      3262 9069 3262 9071
TIME...MOT...LOC 1759Z 216DEG 14KT 3265 9064 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
2 follow-up statements
529 
WWUS54 KJAN 071811
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
111 PM CDT SUN APR 7 2019

MSC163-071845-
/O.CON.KJAN.SV.W.0097.000000T0000Z-190407T1845Z/
Yazoo MS-
111 PM CDT SUN APR 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR WEST CENTRAL YAZOO COUNTY...

At 111 PM CDT, a severe thunderstorm was located 7 miles north of
Phoenix, or 15 miles east of Valley Park, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Tinsley around 140 PM CDT.

Other locations impacted by this severe thunderstorm include
Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3264 9068 3267 9066 3270 9067 3281 9061
      3273 9042 3265 9055
TIME...MOT...LOC 1811Z 216DEG 14KT 3269 9061 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
989 
WWUS54 KJAN 071824
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
124 PM CDT SUN APR 7 2019

MSC163-071834-
/O.CAN.KJAN.SV.W.0097.000000T0000Z-190407T1845Z/
Yazoo MS-
124 PM CDT SUN APR 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL YAZOO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3264 9068 3267 9066 3270 9067 3281 9061
      3273 9042 3265 9055
TIME...MOT...LOC 1823Z 216DEG 14KT 3273 9057 

$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 11:29 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 7, 11:29 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1129 AM CDT Sun Apr 7 2019

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...

A persistent moisture-convergence/instability axis continues to
maintain a severe weather/heavy rain threat over extreme
northwest portions of the ArkLaMiss. Otherwise satellite
imagery/obs reveal an impressive warm sector over LA into
central/srn MS that is relatively void of any convective
precipitation, although considerable stratocu are prevalent
beneath the cap. This warm sector, currently characterized by ML
CAPE up to 2500 j/kg, will continue to destabilize this afternoon
ahead of large MCS that will move northeast from eastern TX into
western portions of the forecast area by late afternoon/early
evening. Given storm organization, expected favorable low level
shear vector orientation, and very unstable air, will be raising
the severe weather threat in the HWO/graphics for the NE LA/SW MS
area. Will also need to monitor for locally enhanced tornado
potential where the mesoscale convective vortex will likely
interact with current cold pool boundary to locally accentuate
SREH.

In addition, we earlier increased the threat for flash
flooding over the Delta region where the above mentioned MCS is
expected to combine with rich BL moisture/1.5+ inch PW to bring
heavy rainfall on top of what has already fallen. Something to be
concerned about is that the low level jet/synoptic scale ascent
will be increasing upstream from the MCS meaning that back-
building of heavy convective precipitation could become an issue
for locally torrential rainfall amounts, but it is very difficult
to say where this might occur exactly and will continue to watch
trends closely in near term guidance. /EC/

Prior discussion below:

Today and tonight...

Another active weather day is expected across the region. While most
of the activity during the evening finally quieted down early this
morning, a few additional showers and storms linger across portions
of Louisiana. This activity may be briefly strong to severe with
hail and wind being the main concern but also copious amounts of
lightning as it tracks northeast into portions of the Delta region
and into northern Mississippi.

For today, upper ridging still exists across the eastern part of the
forecast area, which will help some locations remained capped today.
Other that perhaps a few showers or storms, this area should be
rather dry and quiet for much of the morning into the afternoon. The
main driver of our weather for today will be the upper trough that
remains to our west across Texas. This will move east across our
area throughout the day today and into Monday. As this occurs, a
surface low will develop across the Texas Hill Country and track
northeast as well. Hi-res model guidance is in fairly good agreement
that showers and storms will develop along the Upper Texas Coast in
somewhat of an arcing line and track north and east into the MissLou
by later this afternoon. This activity will then move into the north
central parts of the forecast area. The airmass ahead of this will
be fairly unstable as temperatures should reach into the 70s and
80s. This should help to support MU CAPE of around 2500-3500 J/kg.
With steep mid-level lapse rates of around 7.5 C/km and vertical
totals around 27-30C, this should help to support hail with any
storm that develops. While low level shear is not super impressive,
there should be enough deeper shear to support organized convection
and thus, some damaging wind threat. Overall not impressed with
tornado potential but won't rule out some either given there is some
shear to work with. Will continue with advertised slight risk as
this still seems to fit the scenario with timing being from late
this afternoon through the evening and into early Monday morning.

The other hazard with the system for today will be potential for
flooding/heavy rain. Areawide, we could see around an inch, with the
highest totals being generally west of the I-55 corridor. The
highest QPF amounts look to be in the Delta, where around 2-3.5
inches will be possible. Given recent heavy rainfall from convection
on Saturday, will continue to mention limited risk for flooding in
our HWO/graphics as well. /28/

Monday through Saturday night...A vertically stacked low pressure
system will slowly move across the area Monday. Showers and some
thunderstorms will continue Monday afternoon into the early
overnight hours, before finally moving east of the area early on
Tuesday. With near 7.0 cm/km lapse rates late Monday morning into
the afternoon hours, there could be a couple of strong to possibly
severe storms during this period, with large hail being the main
risk. The low will continue to move east across the area Monday
afternoon and so will the best shear/instability. Due to this expect
the threat of any strong to severe storms to shift east of the area
by mid/late afternoon. Showers and possibly a couple of
thunderstorms will continue to be possibly across the area through
the evening into the overnight hours, but will end early on Tuesday.
Short wave ridging will begin to build in on Tuesday and this will
continue through Wednesday. Temperatures will be very warm through
this period with highs in the low/mid 80s.

The ridge will shift east on Thursday as another tough approaches
the region and drives a cold front across the area Friday evening
into the overnight hours. With weak forcing and very little moisture
to work with, expect mainly scattered sub-severe storms with the
passage of the boundary. A stronger system will move into the region
on Saturday and Saturday night, that could bring additional severe
storms to the area. Considering this system is still a week away,
will not mention in the HWO/Graphicast, but it will have to be
closely monitored. /15/

&&

.AVIATION...
12Z TAF discussion:
A mix of IFR and LIFR ceilings are occurring this morning with
virtually no TAF site seeing VFR conditions. These lowered
ceilings should continue today for most sites, though there could
be a very brief window this afternoon of VFR ceilings for some.
Additional showers and storms will occur moreso this afternoon,
especially after 20Z where a line of storms should move from
southwest to northeast across the region. Additional storms may
occur outside of this through the evening into the overnight
hours, with rain lingering overnight. This will reduce both
ceilings and vis and will make for poor flying conditions. Do not
expect any site to see VFR ceilings once rain and storms begin and
these lowered ceilings will linger or worsen through the overnight
hours. Some sites may experience southerly winds today sustained
around 10kts with gusts to near 20kts. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       81  65  77  58 /  45  89  88  40
Meridian      83  65  78  60 /  17  79  93  52
Vicksburg     79  65  76  58 /  66  90  84  37
Hattiesburg   83  67  79  59 /  17  79  90  49
Natchez       80  65  76  58 /  81  90  84  39
Greenville    76  63  75  58 /  70  92  72  26
Greenwood     78  63  76  58 /  56  90  86  32

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Apr 7, 7:36 AM CDT, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
736 AM CDT Sun Apr 7 2019

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025-026-034-035-
040-041-047-081245-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Washington-Humphreys-Issaquena-Sharkey-Warren-
736 AM CDT Sun Apr 7 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...This afternoon through Tonight

FLOODING
THREAT...Elevated
TIMING...Tonight

Additional storms, some of which could be severe, will occur this
afternoon in this evening. The primary severe weather concerns
will be damaging winds and hail up to golf ball size. Tornadoes
will be possible. In addition, heavy rainfall will also occur
which may lead to flash flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few storms may be possible on Monday as the upper level storm
system moves across the area. Isolated strong to severe storms may
occur.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday night.

LAZ026-MSZ027>033-036>039-042>045-048>051-053>056-059>066-072>074-
081245-
Concordia-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-Smith-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
736 AM CDT Sun Apr 7 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, north
central Mississippi, northeast Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...This afternoon through Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Additional storms, some of which could be severe, will occur this
afternoon in this evening. The primary severe weather concerns
will be damaging winds and hail up to golf ball size. Tornadoes
will be possible. In addition, heavy rainfall will also occur
which may lead to flash flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few storms may be possible on Monday as the upper level storm
system moves across the area. Isolated strong to severe storms may
occur.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday night.

MSZ046-052-057-058-081245-
Kemper-Lauderdale-Jasper-Clarke-
736 AM CDT Sun Apr 7 2019

This hazardous weather outlook is for portions of east central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

Additional storms, some of which could be severe, will occur this
afternoon in this evening. The primary severe weather concerns
will be damaging winds and hail up to golf ball size. Tornadoes
will be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few storms may be possible on Monday as the upper level storm
system moves across the area. Isolated strong to severe storms may
occur.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday night.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 7, 11:19 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1119 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     TSTM WND DMG     2 S RULEVILLE           33.70N 90.55W
04/07/2019                   SUNFLOWER          MS   LAW ENFORCEMENT

            POWER LINES BLOWN OVER.

&&

TW
Special weather statement, Apr 7, 11:25 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
1125 AM CDT SUN APR 7 2019

MSZ026>028-071715-
Carroll MS-Grenada MS-Montgomery MS-
1125 AM CDT SUN APR 7 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...WESTERN
GRENADA AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 1215 PM CDT...

At 1125 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Charleston to Sidon. Movement was
east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Malmaison around 1145 AM CDT.
  North Carrollton around 1155 AM CDT.

Other locations impacted by these storms include Carrollton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3387 8977 3387 8975 3349 8977 3346 9010
      3360 9010 3361 9012 3362 9011 3365 9010
      3368 9013 3381 9014 3381 8998 3382 8998
      3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 1625Z 255DEG 30KT 3400 9013 3340 9018

TW
Special weather statement, Apr 7, 12:06 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
1206 PM CDT SUN APR 7 2019

MSZ026-028-029-071745-
Grenada MS-Montgomery MS-Webster MS-
1206 PM CDT SUN APR 7 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRENADA...WESTERN
WEBSTER AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 1245 PM CDT...

At 1206 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Velma to Vaiden. Movement was east
at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

These storms will remain over mainly rural areas of eastern
Grenada...western Webster and northwestern Montgomery Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3372 8951 3372 8933 3351 8934 3349 8977
      3387 8975 3387 8951
TIME...MOT...LOC 1706Z 259DEG 31KT 3407 8972 3334 8978

TW
Special weather statement, Apr 7, 12:24 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
1224 PM CDT SUN APR 7 2019

LAZ015-023-071815-
Richland LA-Franklin LA-
1224 PM CDT SUN APR 7 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RICHLAND AND NORTH
CENTRAL FRANKLIN PARISHES UNTIL 115 PM CDT...

At 1224 PM CDT, Meteorologists were tracking a strong thunderstorm
near Bakers, or 10 miles northeast of Mangham, moving northeast at 15
mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Holly Ridge around 1240 PM CDT.
  Delhi around 1250 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3256 9163 3250 9148 3248 9149 3246 9148
      3245 9148 3243 9147 3244 9149 3241 9148
      3229 9158 3232 9169
TIME...MOT...LOC 1724Z 208DEG 15KT 3238 9161

TW
Special weather statement, Apr 7, 12:48 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
1248 PM CDT SUN APR 7 2019

LAZ008-009-015-016-071830-
Richland LA-Madison LA-East Carroll LA-West Carroll LA-
1248 PM CDT SUN APR 7 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN EAST CARROLL...
NORTHWESTERN MADISON...EAST CENTRAL RICHLAND AND SOUTH CENTRAL WEST
CARROLL PARISHES UNTIL 130 PM CDT...

At 1248 PM CDT, Meteorologists were tracking a strong thunderstorm
over Delhi, or 15 miles east of Rayville, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Warden around 1255 PM CDT.
  Monticello around 115 PM CDT.

Other locations impacted by this storm include Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3241 9148 3250 9148 3252 9154 3272 9140
      3254 9120
TIME...MOT...LOC 1748Z 220DEG 20KT 3247 9149

TW
Special weather statement, Apr 7, 12:54 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
1254 PM CDT SUN APR 7 2019

MSZ036-071845-
Holmes MS-
1254 PM CDT SUN APR 7 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOLMES COUNTY UNTIL 145
PM CDT...

At 1254 PM CDT, Meteorologists were tracking a strong thunderstorm
over Tolarville, or near Thornton, moving northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Howard around 100 PM CDT.
  Tchula around 105 PM CDT.
  Lexington around 115 PM CDT.
  Emory around 145 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3323 8982 3298 9022 3305 9032 3334 9018
TIME...MOT...LOC 1754Z 217DEG 19KT 3309 9021

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:15 PM CDTRiver Flood WarningJANClay5 days
Apr 6, 8:30 PM CDTSpecial Weather StatementJANChoctaw30 min
Apr 6, 8:45 PM CDTSpecial Weather StatementJANWashington30 min
Apr 6, 9:15 PM CDTSpecial Weather StatementJANHumphreys, Leflore, Sunflower30 min
Apr 6, 9:29 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower27 min
Apr 6, 9:44 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Montgomery46 min
Apr 6, 10:30 PM CDTSpecial Weather StatementJANAttala, Choctaw, Montgomery, Webster30 min
Apr 7, 5:45 AM CDTSevere Thunderstorm WarningJANWashington45 min
Apr 7, 6:09 AM CDTSevere Thunderstorm WarningJANBolivar51 min
Apr 7, 6:33 AM CDTSpecial Weather StatementJANSunflower27 min
Apr 7, 6:48 AM CDTSpecial Weather StatementJANSunflower27 min
Apr 7, 7:10 AM CDTSpecial Weather StatementJANLeflore35 min
Apr 7, 8:26 AM CDTSpecial Weather StatementJANBolivar34 min
Apr 7, 9:10 AM CDTRiver Flood WarningJANNeshoba16 days
Apr 7, 9:10 AM CDTSpecial Weather StatementJANBolivar35 min
Apr 7, 9:11 AM CDTRiver Flood WarningJANMadison, Yazoo24 days
Apr 7, 9:21 AM CDTSpecial Weather StatementJANBolivar24 min
Apr 7, 10:01 AM CDTSpecial Weather StatementJANBolivar44 min
Apr 7, 10:15 AM CDTRiver Flood WarningJANLeflore25 hr
Apr 7, 10:15 AM CDTRiver Flood WarningJANHumphreys71 hr
Apr 7, 10:18 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington42 min
Apr 7, 10:50 AM CDTSpecial Weather StatementJANLeflore40 min
Apr 7, 11:25 AM CDTSpecial Weather StatementJANGrenada50 min
Apr 7, 12:06 PM CDTSpecial Weather StatementJANMontgomery39 min
Apr 7, 12:54 PM CDTSpecial Weather StatementJANHolmes51 min
Apr 7, 1:00 PM CDTSevere Thunderstorm WarningJANHolmes34 min
Apr 7, 1:04 PM CDTSpecial Weather StatementJANChoctaw41 min
Apr 7, 2:57 PM CDTFlash Flood WatchJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more26 hr
Apr 7, 3:13 PM CDTSpecial Weather StatementJANLowndes32 min
Apr 7, 3:25 PM CDTSpecial Weather StatementJANYazoo35 min
Apr 7, 3:56 PM CDTSpecial Weather StatementJANMadison34 min
Apr 7, 3:59 PM CDTSpecial Weather StatementJANYazoo46 min
Apr 7, 4:07 PM CDTSevere Thunderstorm WarningJANMadison26 min
Apr 7, 4:40 PM CDTSpecial Weather StatementJANNoxubee35 min
Apr 7, 4:44 PM CDTSevere Thunderstorm WarningJANLeake, Madison46 min
Apr 7, 5:35 PM CDTSpecial Weather StatementJANAttala25 min
Apr 7, 5:46 PM CDTSpecial Weather StatementJANSharkey44 min
Apr 7, 5:53 PM CDTSpecial Weather StatementJANWinston52 min
Apr 7, 5:57 PM CDTSpecial Weather StatementJANAttala48 min
Apr 7, 6:08 PM CDTSpecial Weather StatementJANYazoo52 min
Apr 7, 6:18 PM CDTSevere Thunderstorm WarningJANAdams57 min
Apr 7, 6:24 PM CDTSpecial Weather StatementJANHumphreys51 min
Apr 7, 6:28 PM CDTSevere Thunderstorm WarningJANYazoo30 min
Apr 7, 6:35 PM CDTSpecial Weather StatementJANWinston40 min
Apr 7, 6:38 PM CDTSpecial Weather StatementJANChoctaw52 min
Apr 7, 6:50 PM CDTSpecial Weather StatementJANHolmes40 min
Apr 7, 6:54 PM CDTSevere Thunderstorm WarningJANHolmes36 min
Apr 7, 6:58 PM CDTSpecial Weather StatementJANHumphreys32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.